# SDR DALA2015070404131

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 598-636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON PREVIOUS REWORK AT FUSELAGE SKIN AT STA Y=598 AND Y=636 BETWEEN  LONGERONS 3 - 4R.   REPAIRED IAW SRM 53-04-2, 3C, 1, AND. FIG 2, SHEET 13.
